Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Composition algebras over rings of genus zero

Author: S. Pumplün
Journal: Trans. Amer. Math. Soc. 351 (1999), 1277-1292
MSC (1991): Primary 17A75; Secondary 14H99
MathSciNet review: 1422907
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The theory of composition algebras over locally ringed spaces and some basic results from algebraic geometry are used to characterize composition algebras over open dense subschemes of curves of genus zero.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 17A75, 14H99

Retrieve articles in all journals with MSC (1991): 17A75, 14H99

Additional Information

S. Pumplün
Affiliation: Fakultät für Mathematik, Universität Regensburg, Universitätsstr. 31, 93040 Regensburg, Germany
Address at time of publication: Department of Mathematical Sciences, New Mexico State University, Las Cruces, New Mexico 88003
MR Author ID: 364237

Received by editor(s): February 20, 1996
Article copyright: © Copyright 1999 American Mathematical Society